RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 121–124 (Mi de9864)  

Ordinary Differential Equations

Positivity and exponential dichotomy of a family of automorphisms of a vector bundle

M. I. Rakhimberdiev

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (792 kB)

English version:
Differential Equations, 1999, 35:1, 122–125

Bibliographic databases:
UDC: 517.938
Received: 05.05.1998

Citation: M. I. Rakhimberdiev, “Positivity and exponential dichotomy of a family of automorphisms of a vector bundle”, Differ. Uravn., 35:1 (1999), 121–124; Differ. Equ., 35:1 (1999), 122–125

Citation in format AMSBIB
\Bibitem{Rak99}
\by M.~I.~Rakhimberdiev
\paper Positivity and exponential dichotomy of a family of automorphisms of a vector bundle
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 121--124
\mathnet{http://mi.mathnet.ru/de9864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723212}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 122--125


Linking options:
  • http://mi.mathnet.ru/eng/de9864
  • http://mi.mathnet.ru/eng/de/v35/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019